# SDR DXTA2021020804701

- Difficulty date: February 8, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N318QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500162
- Aircraft time: 6,053 hours, 4,805 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: USC5000041
- Condition: Defective
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: THE MAIN CABIN DOOR WILL ONLY OPEN 1/3 OF THE WAY, EXTREME COLD LAST NIGHT AND WE WERE UNABLE TO GET A HANGAR.  REMOVED AND REPLACED THE FWD AND AFT MAIN CABIN DOOR TELESCOPIC RODS.  IAW PHENOM AMM 52-12-25-000.  OPS CHECK GOOD.
